# SDR 2014FA0000477

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: General aviation
- Aircraft: N851AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605575
- Aircraft time: 5,191 hours, 4,760 cycles
- Engine: Pwc PW545B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Frayed
- Location: Te Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLAPS STOPPED MOVING AT 7 DEGREES AND STABILIZER DIDN'T NOT MOVE TO POSITION FROM CRUISE.  THRUST REVERSORS DID NOT DEPLOY ON LANDING.  LOAD VALVE WIRES FRAYED ADJACENT TO VALVE.  SHORTED AND TRIPPED HYDRAULIC CONTROL CIRCUIT BREAKER.
